# SDR QXEA2016022900161

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 11,802 hours, 12,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 670-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBD SEAT RAIL IN BAGGAGE RAIL NR 9, FS X 670 TO X 782, LBL Y10 CORRODED BEYOND LIMITS AND REQUIRES REPLACEMENT.  LT AFT INBD SEAT RAIL NR 9 REMOVED IAW SRM 51-42-05 AND 51-40-15 AND 51-41-00.  NEW LT AFT INBD SEAT RAIL NR 9, PN 85338210-111, DRILLED USING TEMPLATE IAW SRM 51-40-07.  LT AFT INBD SEAT RAIL NR 9 AT FS X670 TO X782 Y10 LT, PN 85338210-111 INSTALLED IAW DWG 85338201 AND SRM 51-42-05, SOLID RIVETS, 51-40-15, LOCK FASTENER AND 51-41-05, BOLTS.
